Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 45, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at May 14, 2011, 2:27 PM EDT for 5 counties in Florida. It was in force for 48 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2011, 2:27 PM EDT (18:27 UTC)
- Expired
- May 14, 2011, 3:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hillsborough County, FL, Manatee County, FL, Pasco County, FL, Pinellas County, FL, Polk County, FL
The radar
The Tampa radar (KTBW), 21 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 2:34 PM EDT | MARINE TSTM WIND 40 | Albert Whitted Airport, FL | THE ASOS AT THE ALBERT WHITTED AIRPORT MEASURED A WIND GUST OF 35 KNOTS. |
| May 14, 2:35 PM EDT | MARINE TSTM WIND 44 | 2 Wnw Macdill Air Force, FL | THE PORTS STATION AT OLD PORT TAMPA MEASURED A WIND GUST OF 38 KNOTS. |
| May 14, 2:40 PM EDT | TSTM WND DMG | 2 W Temple Terrace, FL | PUBLIC REPORTED PART OF ROOF BLOWN OFF OF A BUILDING ACROSS FROM BUSCH GARDENS. ALSO TREE LIMBS AND RAILROAD BARRIERS BLOWN DOWN. |
| May 14, 2:42 PM EDT | MARINE TSTM WIND 44 | 4 Se Tampa, FL | THE PORTS STATION AT BERTH 223 MEASURED A WIND GUST OF 38 KNOTS. |
| May 14, 2:42 PM EDT | MARINE TSTM WIND 48 | 2 Wnw Macdill Air Force, FL | THE PORTS STATION AT OLD PORT TAMPA MEASURED A WIND GUST OF 42 KNOTS. |
| May 14, 2:44 PM EDT | MARINE TSTM WIND 51 | Macdill Air Force Base, FL | THE AWOS STATION AT MACDILL AIR FORCE BASE MEASURED A WIND GUST OF 44 KNOTS. |
| May 14, 2:47 PM EDT | MARINE TSTM WIND 55 | 2 Wnw Macdill Air Force, FL | THE PORTS STATION AT OLD PORT TAMPA MEASURED A WIND GUST OF 48 KNOTS. |
| May 14, 2:52 PM EDT | TSTM WND GST 76 | 2 Wnw Macdill Air Force, FL | THE PORTS STATION AT OLD PORT TAMPA MEASURED A WIND GUST OF 66 KNOTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 6.5 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 961 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
580
WUUS52 KTBW 141827
SVRTBW
FLC057-081-101-103-105-141915-
/O.NEW.KTBW.SV.W.0045.110514T1827Z-110514T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
227 PM EDT SAT MAY 14 2011
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN POLK COUNTY IN FLORIDA.
HILLSBOROUGH COUNTY IN FLORIDA.
NORTHWESTERN MANATEE COUNTY IN FLORIDA.
PASCO COUNTY IN FLORIDA.
PINELLAS COUNTY IN FLORIDA.
* UNTIL 315 PM EDT
* AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LUTZ TO ANNA MARIA ISLAND...OR ALONG A LINE EXTENDING FROM
LUTZ TO 9 MILES SOUTH OF SAINT PETERSBURG BEACH...AND MOVING EAST
AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SAINT PETERSBURG.
LUTZ.
LAND O' LAKES.
WEST BRADENTON.
PALMETTO.
TEMPLE TERRACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 2839 8268 2837 8208 2750 8223 2749 8272
2754 8274 2751 8270 2754 8265 2782 8239
2789 8241 2792 8247 2782 8247 2783 8253
2787 8256 2786 8259 2764 8265 2761 8274
2757 8275 2760 8276 2767 8273 2780 8281
TIME...MOT...LOC 1827Z 256DEG 20KT 2813 8248 2761 8271
$$2 follow-up statements
771
WWUS52 KTBW 141853
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
253 PM EDT SAT MAY 14 2011
FLC057-081-101-103-105-141915-
/O.CON.KTBW.SV.W.0045.000000T0000Z-110514T1915Z/
POLK FL-MANATEE FL-PINELLAS FL-HILLSBOROUGH FL-PASCO FL-
253 PM EDT SAT MAY 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR EASTERN PASCO...HILLSBOROUGH...SOUTHEASTERN PINELLAS...
NORTHWESTERN MANATEE AND NORTHWESTERN POLK COUNTIES...
AT 245 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DARBY TO
TAMPA TO ANNA MARIA ISLAND...OR ALONG A LINE EXTENDING FROM 12 MILES
SOUTHEAST OF SPRING HILL TO TAMPA TO 8 MILES SOUTH OF SAINT
PETERSBURG BEACH...MOVING EAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2784 8260 2785 8259 2773 8263 2771 8263
2766 8254 2782 8239 2792 8247 2782 8248
2787 8258 2808 8246 2838 8244 2837 8208
2750 8223 2749 8272 2753 8274 2764 8255
2765 8255 2770 8263 2761 8274 2764 8275
TIME...MOT...LOC 1853Z 256DEG 20KT 2835 8236 2796 8239
2762 8267
$$802
WWUS52 KTBW 141915
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
315 PM EDT SAT MAY 14 2011
FLC057-081-101-103-105-141925-
/O.EXP.KTBW.SV.W.0045.000000T0000Z-110514T1915Z/
POLK FL-MANATEE FL-PINELLAS FL-HILLSBOROUGH FL-PASCO FL-
315 PM EDT SAT MAY 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PASCO...CENTRAL
HILLSBOROUGH...SOUTHEASTERN PINELLAS...NORTHWESTERN MANATEE AND
NORTHWESTERN POLK COUNTIES HAS EXPIRED...
ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE
TO PRODUCE STRONG GUSTY WINDS AND HEAVY RAIN.
LAT...LON 2784 8260 2785 8259 2773 8263 2771 8263
2766 8254 2782 8239 2792 8247 2782 8248
2787 8258 2808 8246 2838 8244 2837 8208
2750 8223 2749 8272 2753 8274 2764 8255
2765 8255 2770 8263 2761 8274 2764 8275
TIME...MOT...LOC 1915Z 256DEG 20KT 2838 8222 2799 8226
2765 8254
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:46 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 14, 12:46 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1246 PM EDT SAT MAY 14 2011 .SHORT TERM (TONIGHT-MONDAY)... STRONG UPPER LEVEL TROUGH WILL CONTINUE TO DEEPEN ACROSS THE OHIO AND MID MISSISSIPPI VALLEY TODAY AND CARVE OUT SHARP 500 MB TROUGHING INTO THE NORTHERN GULF OF MEXICO. AT THE SURFACE A BROAD LOW PRESSURE WILL CONTINUE TO SLOWLY DEVELOP OVER THE OHIO VALLEY. A COLD FRONT EXTENDS SOUTH FROM THE LOW INTO THE DEEP SOUTH AND GULF COAST REGION. THE FRONT WILL PUSH TOWARDS THE AREA TONIGHT AND CROSS THE FORECAST AREA THROUGH THE MORNING AND AFTERNOON HOURS ON SUNDAY. THE UPPER TROUGH WILL SLIDE EAST THROUGH THE OHIO VALLEY AND BE REINFORCED BY A VORT MAX SWINGING SOUTH OUT OF THE DAKOTAS LATE TOMORROW WHICH WILL HELP TO PUSH 500 MB HEIGHTS LOWER ACROSS FLORIDA. THE TROUGH WILL CONTINUE ITS SOUTHEAST PROGRESS ON MONDAY AND THE UPPER LOW WILL BE OVER NORTH GEORGIA. AT THE SURFACE A SECONDARY COLD FRONT WILL PUSH SOUTH TOWARDS THE GULF COAST BY MONDAY AS WELL. THE EFFECT ON OUR WEATHER WILL BE FIRST FOR SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT THIS EVENING AND TONIGHT. THE MODELS SHOW THE FRONT CROSSING TAMPA BAY AROUND 12Z AND MOVING SOUTH. SO WILL KEEP POPS IN THE FORECAST FROM THE BAY SOUTH TOMORROW. THE PATTERN WILL REMAIN UNSETTLED WITH THE UPPER LOW PUSHING SOUTH SO WILL CONTINUE POPS THROUGH MONDAY AFTERNOON. TEMPERATURES WILL SHOW A MARKED COOLING THROUGH THE SHORT TERM PERIOD. MUCH COOLER AIR AT 850 MB WILL PUSH IN DURING SUNDAY AND MONDAY. HIGHS WILL TREND TO NEAR NORMAL BY SUNDAY AND THEN BELOW NORMAL BY MONDAY. NIGHTTIME LOWS WILL DIP INTO THE MIDDLE 50S IN THE NORTH AND 60S SOUTH AND HANG NEAR 70 ALONG THE COASTLINE. .LONG TERM (MONDAY NIGHT-FRIDAY)... A MID LEVEL TROUGH/LOW COMPLEX MEANDERS OVER THE OHIO VALLEY AND SOUTHEAST U.S. WHILE UPPER RIDGING REACHES FROM THE WESTERN GULF NORTHWARD TO THE CENTRAL PLAINS FOR MUCH OF THE PERIOD. THEN BY FRI THE GFS SHIFTS THE UPPER LOW TOWARD THE MID-ATLANTIC COAST WHILE THE RIDGE SLIDES EAST ALONG THE GULF COAST. THE ECMWF HOWEVER KEEPS THESE FEATURES IN PLACE. BUT IN EITHER CASE THE TROUGH AXIS REMAINS TO THE EAST OF THE AREA AND ALLOWS A DRY NORTHERLY FLOW ALOFT. HAVE THEREFORE DROPPED THE SHOWERS/STORMS TUE AND KEPT POPS AT 10 PERCENT. THE PERIOD BEGINS WITH TEMPERATURES COOLING BELOW NORMAL AND THEN WARMING FRI AND SAT. && .AVIATION... MOIST SW FLOW AHEAD OF AN APPROACHING COLD WILL CONTINUE TO PRODUCE SCATTERED TSRA THIS AFTERNOON AND EVENING AT ALL TAF SITES. IN ADDITION SITES MAY SEE SOME GUSTS IN THE 20-25 KT RANGE. THE FRONT ITSELF SHOULD PUSH THROUGH THE AREA STARTING TOMORROW MORNING SO WILL MAINTAIN VCSH/VCTS THROUGH THE EARLY MORNING HOURS. && .MARINE... UNSETTLED WEATHER WILL LOW PRESSURE IN THE AREA WILL BRING INCREASED SOUTHWEST WINDS TODAY AND EXERCISE CAUTION CRITERIA WINDS AND SEAS. THIS WILL CALM DOWN A LITTLE THROUGH THE DAY ON SUNDAY BUT A SECONDARY COLD FRONT BY MONDAY WILL BRING WINDS AND SEAS BACK UP TO NEAR ADVISORY CRITERIA. SHOWERS AND STORMS WILL BE RATHER WIDESPREAD THIS EVENING IN THE GULF BUT THEN DIMINISH AS A COLD FRONT PULLS SOUTH THROUGH THE WATERS BY SUNDAY MORNING. && .FIRE WEATHER... NO CONCERNS TODAY OR SUNDAY WITH RAIN AND HIGHER LOW LEVEL MOISTURE IN PLACE. BY MONDAY AND TUESDAY DRIER AIR WILL ARRIVE AND CAUSE RELATIVE HUMIDITY TO APPROACH CRITICALLY LOW LEVELS IN THE NORTHERN PORTIONS OF THE AREA. && .PRELIMINARY POINT TEMPS/POPS... TPA 72 85 68 83 / 30 10 0 20 FMY 73 88 68 86 / 30 20 0 20 GIF 69 85 65 84 / 30 10 10 30 SRQ 74 84 68 81 / 30 10 0 20 BKV 65 84 56 83 / 30 10 0 20 SPG 73 83 69 81 / 30 10 0 20 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...JOHNSON LONG TERM...RUDE AVIATION...BARRON
Hazardous weather outlook, May 14, 5:55 AM EDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 555 AM EDT SAT MAY 14 2011 FLZ039-042-043-048>052-055>057-060>062-065-142200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 555 AM EDT SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A COOL FRONT WILL APPROACH THE AREA TODAY AND MOVE INTO THE NATURE COAST LATE TONIGHT BRINGING THE THREAT OF SCATTERED THUNDERSTORMS. THE BEST CHANCE OF THUNDERSTORMS WILL BE ACROSS THE NATURE COAST AND OVER INLAND AREAS FURTHER SOUTH. ANY THUNDERSTORMS THAT DO FORM COULD PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND HAIL. ...RIP CURRENT IMPACT... BREEZY SOUTHWEST WINDS WILL DEVELOP TODAY CAUSING AN INCREASED RISK OF RIP CURRENTS AT AREA BEACHES. FOR ADDITIONAL INFORMATION CHECK WITH THE BEACH PATROL WHEN YOU ARRIVE AT THE BEACH. ALWAYS REMEMBER TO SWIM WITHIN SIGHT OF A LIFEGUARD...AND DON'T SWIM ALONE. ...WIND AND SEA IMPACT... BREEZY SOUTHWEST WINDS WILL SETUP ACROSS THE COASTAL WATERS TODAY AND THESE INCREASING WINDS WILL LEAD TO CHOPPY BOATING CONDITIONS. THEREFORE...SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...THUNDERSTORM IMPACT... THE COOL FRONT WILL MOVE THROUGH THE REST OF THE REGION SUNDAY KEEPING THE THREAT OF SCATTERED THUNDERSTORMS ALONG AND AHEAD OF IT. THEN ON MONDAY A SECONDARY FRONT WILL MOVE ACROSS THE REGION BRINGING THE CHANCE OF A FEW MORE THUNDERSTORMS...MAINLY OVER INLAND AREAS. ANY THUNDERSTORMS THAT DO FORM COULD PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND HAIL. ...WIND AND SEA IMPACT... BREEZY WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS THE COASTAL WATERS THROUGH TUESDAY WITH LIGHTER WINDS AND SEAS RETURNING BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. PRC
In the hours before
Special weather statement, May 14, 1:31 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
131 PM EDT SAT MAY 14 2011
FLZ056-057-061-141815-
DE SOTO-HARDEE-HIGHLANDS-
131 PM EDT SAT MAY 14 2011
...STRONG THUNDERSTORMS WILL AFFECT WESTERN HIGHLANDS...SOUTHEASTERN
HARDEE AND NORTHEASTERN DESOTO COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED OVER SOUTHEASTERN HARDEE COUNTY...OR 12 MILES SOUTHWEST OF
SEBRING...MOVING NORTHEAST AT 30 MPH...WILL AFFECT RURAL NORTHEASTERN
DESOTO COUNTY AND RURAL WESTERN HIGHLANDS COUNTY...UNTIL 215 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. HAIL UP TO DIME SIZE IS
EXPECTED. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2751 8155 2728 8139 2727 8155 2732 8157
2737 8169
TIME...MOT...LOC 1731Z 231DEG 24KT 2738 8156
JOHNSONSpecial weather statement, May 14, 1:41 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
141 PM EDT SAT MAY 14 2011
FLZ049>051-141830-
PINELLAS-HILLSBOROUGH-PASCO-
141 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
PASCO...NORTHWESTERN HILLSBOROUGH AND NORTHERN PINELLAS COUNTIES FOR
STRONG THUNDERSTORMS WITH HAIL VALID UNTIL 230 PM EDT...
AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED NEAR BELLEAIR SHORES...OR 9 MILES WEST
OF LARGO...MOVING NORTHEAST AT 45 MPH WILL AFFECT INDIAN ROCKS
BEACH...LARGO...CLEARWATER AND BELLEAIR.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS.
&&
LAT...LON 2799 8283 2808 8284 2809 8282 2804 8280
2807 8279 2820 8280 2822 8278 2817 8250
2800 8265 2799 8268 2796 8268 2795 8271
2793 8271 2781 8283 2786 8286 2791 8286
TIME...MOT...LOC 1741Z 225DEG 41KT 2792 8292
JOHNSONSpecial weather statement, May 14, 1:42 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
142 PM EDT SAT MAY 14 2011
FLZ039-141830-
LEVY-
142 PM EDT SAT MAY 14 2011
...STRONG THUNDERSTORMS WILL AFFECT EASTERN LEVY COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 6 MILES NORTH OF LEBANON...OR 14 MILES SOUTH OF BRONSON...
MOVING NORTHEAST AT 35 MPH...WILL AFFECT OTTER CREEK...LEBANON AND
WILLISTON...UNTIL 230 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2955 8264 2955 8256 2948 8254 2949 8241
2944 8239 2927 8239 2921 8244 2921 8252
2912 8253 2909 8282 2926 8280 2957 8267
TIME...MOT...LOC 1743Z 242DEG 29KT 2927 8265
JOHNSONLocal storm report, May 14, 1:57 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
157 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND GST INDIAN ROCKS BEACH 27.90N 82.84W
05/14/2011 M49 MPH PINELLAS FL PUBLIC
MEASURED BY HOME WEATHER STATION
&&
JOHNSONLocal storm report, May 14, 1:59 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
159 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM TSTM WND GST INDIAN ROCKS BEACH 27.90N 82.84W
05/14/2011 M72 MPH PINELLAS FL PUBLIC
MEASURED BY A HOME WEATHER STATION
&&
JOHNSONLocal storm report, May 14, 2:00 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
200 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM TSTM WND GST 1 NW CLEARWATER 27.97N 82.78W
05/14/2011 M71 MPH PINELLAS FL PUBLIC
MEASURED BY HOME WEATHER STATION
&&
JOHNSONThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 11:43 AM EDT | Special Weather Statement | TBW | Levy | 47 min |
| May 14, 12:29 PM EDT | Special Weather Statement | TBW | Highlands | 46 min |
| May 14, 12:40 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 35 min |
| May 14, 1:10 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 35 min |
| May 14, 1:31 PM EDT | Special Weather Statement | TBW | Highlands | 44 min |
| May 14, 1:40 PM EDT | Special Marine Warning | TBW | 35 min | |
| May 14, 1:41 PM EDT | Special Weather Statement | TBW | Pinellas | 49 min |
| May 14, 1:42 PM EDT | Special Weather Statement | TBW | Levy | 48 min |
| May 14, 1:54 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pinellas | 36 min |
| May 14, 1:57 PM EDT | Special Marine Warning | TBW | 63 min | |
| May 14, 2:11 PM EDT | Special Marine Warning | TBW | 94 min | |
| May 14, 2:47 PM EDT | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Pasco, Sumter | 58 min |
| May 14, 3:20 PM EDT | Special Weather Statement | TBW | Hillsborough, Manatee, Polk, Sarasota | 55 min |
| May 14, 3:41 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Hillsborough, Manatee, Polk, Sarasota | 34 min |
| May 14, 3:44 PM EDT | Special Marine Warning | TBW | 61 min | |
| May 14, 3:53 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 37 min |
| May 14, 4:11 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Highlands, Manatee, Polk and 1 more | 49 min |
| May 14, 4:37 PM EDT | Special Marine Warning | TBW | 53 min | |
| May 14, 4:56 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Highlands, Lee | 64 min |
| May 14, 5:02 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 28 min |
| May 14, 5:25 PM EDT | Special Marine Warning | TBW | 65 min | |
| May 14, 6:39 PM EDT | Special Weather Statement | TBW | Lee | 36 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.